MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AHDC AGB KIT: 2-L 14 FR X 20 CM; CATHETER, HEMODIALYSIS, TRIPLE

ARROW INTERNATIONAL LLC ARROW AHDC AGB KIT: 2-L 14 FR X 20 CM; CATHETER, HEMODIALYSIS, TRIPLE
Catalog Number CDC-25142-XCN1A
Medical Device Problem Codes Material Twisted/Bent (2981); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "catheter was being placed in the ij and customer experienced difficulty passing the catheter over the wire.Customer is reporting the wire was flimsy and bent." no patient harm or injury.No medical intervention required.There was no delay to therapy.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AHDC AGB KIT: 2-L 14 FR X 20 CM
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19279732
Report Number9680794-2024-00439
Device Sequence Number7659941
Product Code NIE
UDI-Device Identifier10801902213553
UDI-Public10801902213553
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDC-25142-XCN1A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown